Please use this identifier to cite or link to this item:
Title: On the state space geometry of the Kuramoto-Sivashinsky flow in a periodic domain
Authors: Cvitanović, P
Siminos, E
Davidchack, RL
First Published: 2010
Citation: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 2010, 9 (1), pp. 1-33
DOI Link: 10.1137/070705623
eISSN: 1536-0040
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.